# SDR HEEA084475

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,544 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Part serial: U2639
- Condition: Malfunctioned
- Location: Vhf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TUNED TO LOCALIZER, MAX DEFLECTION ON HIS NEEDLE GOES ONLY 1/2 SCALES. IN SHOP FOR REPAIR.
